# SDR FDEA201711163248

- Difficulty date: November 16, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1067
- Condition: Cracked
- Location: Rt Wing
- Part time: 102,199 hours, 34,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING SKIN AT THE FUEL ACCESS DOOR  FWD INBOARD CORNER HAS A .400 INCH CRACK.   REPAIRED THE SKIN IAW SRM 57-10-00, FIG 106, SHT 2.
